Filtros : "Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)" "GRUPOS LIVRES" Limpar

Filtros



Refine with date range


  • Source: Communications in Algebra. Unidade: IME

    Subjects: ANÉIS COM DIVISÃO, GRUPOS LIVRES

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Jairo Zacarias. Free groups in a normal subgroup of the field of fractions of a skew polynomial ring. Communications in Algebra, v. 45, n. 12, p. 5193-5201, 2017Tradução . . Disponível em: https://doi.org/10.1080/00927872.2017.1298774. Acesso em: 09 ago. 2024.
    • APA

      Gonçalves, J. Z. (2017). Free groups in a normal subgroup of the field of fractions of a skew polynomial ring. Communications in Algebra, 45( 12), 5193-5201. doi:10.1080/00927872.2017.1298774
    • NLM

      Gonçalves JZ. Free groups in a normal subgroup of the field of fractions of a skew polynomial ring [Internet]. Communications in Algebra. 2017 ; 45( 12): 5193-5201.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1080/00927872.2017.1298774
    • Vancouver

      Gonçalves JZ. Free groups in a normal subgroup of the field of fractions of a skew polynomial ring [Internet]. Communications in Algebra. 2017 ; 45( 12): 5193-5201.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1080/00927872.2017.1298774
  • Source: Journal of Algebra. Unidades: IME, EACH

    Subjects: GRUPOS HIPERBÓLICOS, GRUPOS LIVRES, ANÉIS DE GRUPOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      JURIAANS, Orlando Stanley e SOUZA FILHO, Antônio Calixto de. Free groups in quaternion algebras. Journal of Algebra, v. 379, p. 314-321, 2013Tradução . . Disponível em: https://doi.org/10.1016/j.jalgebra.2012.12.025. Acesso em: 09 ago. 2024.
    • APA

      Juriaans, O. S., & Souza Filho, A. C. de. (2013). Free groups in quaternion algebras. Journal of Algebra, 379, 314-321. doi:10.1016/j.jalgebra.2012.12.025
    • NLM

      Juriaans OS, Souza Filho AC de. Free groups in quaternion algebras [Internet]. Journal of Algebra. 2013 ; 379 314-321.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1016/j.jalgebra.2012.12.025
    • Vancouver

      Juriaans OS, Souza Filho AC de. Free groups in quaternion algebras [Internet]. Journal of Algebra. 2013 ; 379 314-321.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1016/j.jalgebra.2012.12.025
  • Source: Communications in Algebra. Unidade: IME

    Assunto: GRUPOS LIVRES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Jairo Zacarias e SHIRVANI, M. A survey on free objects in division rings and in division rings with an involution. Communications in Algebra, v. 40. n. 2, p. 1704-1723, 2012Tradução . . Disponível em: https://doi.org/10.1080/00927872.2011.554934. Acesso em: 09 ago. 2024.
    • APA

      Gonçalves, J. Z., & Shirvani, M. (2012). A survey on free objects in division rings and in division rings with an involution. Communications in Algebra, 40. n. 2, 1704-1723. doi:10.1080/00927872.2011.554934
    • NLM

      Gonçalves JZ, Shirvani M. A survey on free objects in division rings and in division rings with an involution [Internet]. Communications in Algebra. 2012 ; 40. n. 2 1704-1723.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1080/00927872.2011.554934
    • Vancouver

      Gonçalves JZ, Shirvani M. A survey on free objects in division rings and in division rings with an involution [Internet]. Communications in Algebra. 2012 ; 40. n. 2 1704-1723.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1080/00927872.2011.554934
  • Source: International Journal of Algebra and Computation. Unidade: IME

    Assunto: GRUPOS LIVRES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira e GONÇALVES, Jairo Zacarias e MANDEL, Arnaldo. Free symmetric and unitary pairs in division rings with involution. International Journal of Algebra and Computation, v. 15, n. 1, p. 15-36, 2005Tradução . . Disponível em: https://doi.org/10.1142/S0218196705002177. Acesso em: 09 ago. 2024.
    • APA

      Ferreira, V. de O., Gonçalves, J. Z., & Mandel, A. (2005). Free symmetric and unitary pairs in division rings with involution. International Journal of Algebra and Computation, 15( 1), 15-36. doi:10.1142/S0218196705002177
    • NLM

      Ferreira V de O, Gonçalves JZ, Mandel A. Free symmetric and unitary pairs in division rings with involution [Internet]. International Journal of Algebra and Computation. 2005 ; 15( 1): 15-36.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1142/S0218196705002177
    • Vancouver

      Ferreira V de O, Gonçalves JZ, Mandel A. Free symmetric and unitary pairs in division rings with involution [Internet]. International Journal of Algebra and Computation. 2005 ; 15( 1): 15-36.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1142/S0218196705002177
  • Source: Archiv der Mathematik. Unidade: IME

    Subjects: GRUPOS LIVRES, ANÉIS E ÁLGEBRAS ASSOCIATIVOS, TEORIA DOS GRUPOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GIAMBRUNO, Antonio e POLCINO MILIES, Francisco César. Free groups and involutions in the unit group of a group algebra. Archiv der Mathematik, v. 84, n. 3, p. 205-210, 2005Tradução . . Disponível em: https://doi.org/10.1007%2Fs00013-004-1106-z. Acesso em: 09 ago. 2024.
    • APA

      Giambruno, A., & Polcino Milies, F. C. (2005). Free groups and involutions in the unit group of a group algebra. Archiv der Mathematik, 84( 3), 205-210. doi:10.1007%2Fs00013-004-1106-z
    • NLM

      Giambruno A, Polcino Milies FC. Free groups and involutions in the unit group of a group algebra [Internet]. Archiv der Mathematik. 2005 ; 84( 3): 205-210.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1007%2Fs00013-004-1106-z
    • Vancouver

      Giambruno A, Polcino Milies FC. Free groups and involutions in the unit group of a group algebra [Internet]. Archiv der Mathematik. 2005 ; 84( 3): 205-210.[citado 2024 ago. 09 ] Available from: https://doi.org/10.1007%2Fs00013-004-1106-z

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024